A Remark on a boundary contact problem in linear elasticity.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 455-468
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155391,
author = {Rainer Schumann},
title = {A {Remark} on a boundary contact problem in linear elasticity.},
journal = {Manuscripta mathematica},
pages = {455--468},
year = {1989},
volume = {63},
number = {3},
zbl = {0693.73080},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155391/}
}
Rainer Schumann. A Remark on a boundary contact problem in linear elasticity.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 455-468. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155391/